# SDR 2013FA0000581

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: General aviation
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 28,988 hours, 32,389 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Control Panel
- Part number: 6226320002
- Part serial: 1168
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DCP FAILURE CAPTAINS SIDE.  INSTALLED SERVICABLE DCP.  OPS CHECKED GOOD.
